Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 15, 2008, 8:42 PM CDT for Childress County, Cottle County, Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 8:42 PM CDT (01:42 UTC)
- Expired
- Jun 15, 2008, 9:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Cottle County, TX
The radar
The Altus AFB radar (KFDR), 105 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 8:50 PM CDT | HAIL 1 | Childress, TX | WIDESPREAD QUARTER SIZED HAIL PILED AS DEEP AS 6 INCHES IN THE CENTER OF TOWN. |
| Jun 15, 8:55 PM CDT | HAIL 1.75 | Childress, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6288 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLUB 160142
TORLUB
TXC075-101-160245-
/O.NEW.KLUB.TO.W.0004.080616T0142Z-080616T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
842 PM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
NORTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 945 PM CDT
* AT 838 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
CHILDRESS...MOVING SOUTHEAST AT 21 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN...
KIRKLAND AND CHILDRESS.
A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW.
MOBILE HOMES AND VEHICLES ARE NOT SAFE.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3442 10000 3424 10001 3425 10006 3396 10007
3424 10029 3443 10030 3449 10025
TIME...MOT...LOC 0142Z 327DEG 19KT 3440 10022
$$2 follow-up statements
000
WWUS54 KLUB 160205
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
901 PM CDT SUN JUN 15 2008
TXC075-101-160245-
/O.CON.KLUB.TO.W.0004.000000T0000Z-080616T0245Z/
CHILDRESS TX-COTTLE TX-
901 PM CDT SUN JUN 15 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN COTTLE AND SOUTHEASTERN CHILDRESS COUNTIES...
CONSIDERABLE WIND DAMAGE HAS BEEN REPORTED IN THE CHILDRESS AREA
FROM EITHER A TORNADO OR VERY HIGH WINDS BETWEEN ABOUT 835 PM AND
850 PM THIS EVENING. THE CHILDRESS SHERIFFS OFFICE REPORTED A FUNNEL
AND POSSIBLE TORNADO JUST PRIOR TO THE DAMAGE OCCURRING. WIND GUSTS
HAVE BEEN REPORTED AS HIGH AS 80 MPH AT 835 PM FROM THE MESONET
WEATHER STATION JUST NORTHEAST OF CHILDRESS. WINDS AT THE CHILDRESS
AIRPORT JUST WEST OF CHILDRESS WERE AS HIGH AS 69 MPH AT 846 PM.
SEMIS WERE REPORTED BLOWN OVER JUST WEST OF TOWN...ALONG WITH
CONSIDERABLE ROOF AND TREE DAMAGE.
HAIL AS LARGE AS GOLFBALLS ALSO WERE REPORTED.
AT 901 PM CDT...THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF KIRKLAND...OR ABOUT 7 MILES SOUTHEAST OF
CHILDRESS... MOVING SOUTHEAST AT 22 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN AND
KIRKLAND.
MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO
SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT
PROVIDED THAT LOCATION IS NOT FLOODED.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3424 10001 3425 10006 3396 10007 3425 10023
3439 10022 3446 10019 3442 10000
TIME...MOT...LOC 0201Z 330DEG 19KT 3434 10015
$$000
WWUS54 KLUB 160231
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
929 PM CDT SUN JUN 15 2008
TXC075-160239-
/O.CAN.KLUB.TO.W.0004.000000T0000Z-080616T0245Z/
CHILDRESS TX-
929 PM CDT SUN JUN 15 2008
...THE TORNADO WARNING FOR SOUTHEASTERN CHILDRESS COUNTY IS
CANCELED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3424 10001 3425 10006 3418 10006 3423 10010
3431 10010 3431 10001
TIME...MOT...LOC 0229Z 330DEG 19KT 3421 10006
$$
TXC101-160245-
/O.CON.KLUB.TO.W.0004.000000T0000Z-080616T0245Z/
COTTLE TX-
929 PM CDT SUN JUN 15 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN COTTLE COUNTY...
AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
LAZARE...OR ABOUT 18 MILES SOUTHEAST OF CHILDRESS...MOVING SOUTHEAST
AT 22 MPH.
THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COTTLE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
MONDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS.
LAT...LON 3424 10001 3425 10006 3418 10006 3423 10010
3431 10010 3431 10001
TIME...MOT...LOC 0229Z 330DEG 19KT 3421 10006
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 15, 7:13 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 15, 7:13 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 713 PM CDT SUN JUN 15 2008 .UPDATE... UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH 545 UNTIL MIDNIGHT CDT. ALSO INCREASED POPS OVER NORTHEAST ZONES AND TWEAKED SKY GRIDS. && .PREV DISCUSSION... /ISSUED 314 PM CDT SUN JUN 15 2008/ SHORT TERM... SFC ANALYSIS THIS AFTN INDICATES WEAK SFC LOW OVER THE NORTH CENTRAL TX PANHANDLE WITH ATTENDANT TROUGH/DRYLINE STRETCHING SOUTHWEST INTO THE WESTERN SOUTH PLAINS. VISIBLE SATELLITE IMAGERY IS FINALLY DEPICTING A NARROW LINE OF CU DEVELOPING ALONG THIS FEATURE NR AMARILLO. BEHIND THE DRYLINE...VERY LOW DEWPOINTS ARE NOTED WITH DEPRESSIONS ON THE ORDER OF 70-75 DEGS ACRS THE WESTERN TX PANHANDLE. AS TEMPS CLIMB TO SLIGHTLY ABOVE 100 DEG F LATER THIS AFTN...SHOULD SEE A FEW STORMS FORM INVOF TROUGH AXIS. GIVEN VERY STEEP LAPSE RATES AND DRY LOW LEVELS...STRONG TO POSSIBLY SEVERE DOWNBURST WINDS WILL BE LIKELY...WITH SOME OF THE STRONGEST STORMS PRODUCING MARGINALLY SEVERE HAIL. MOST OF THE ACTIVITY SHOULD DECREASE BY 03Z WITH LOSS OF HEATING. FOR LATE TONIGHT INTO MONDAY...WILL WATCH A WEAK COLD FRONT SLOWLY SLIP SOUTHWARD THROUGH THE TX PANHANDLE...POSSIBLY AIDED BY AN OUTFLOW BNDRY FROM AN MCS DROPPING SOUTHWARD INTO NORTHERN/EASTERN OKLAHOMA. BOTH THE WRF/NAM AND THE GFS ARE FORECASTING THE FRONT TO CONTINUE A SLIGHT SOUTHWARD MOVEMENT THRU THE EARLY AFTN...BISECTING THE CWFA FM SOUTHWEST TO NORTHEAST. THIS FEATURE ALONG WITH ANOTHER DAY OF INTENSE SFC HEATING ALONG AND SOUTH OF THE FRONT WILL PROVIDE FOR AT LEAST A SLIGHT CHC OF STORMS DEVELOPING BY THE MID TO LATE AFTN HRS. STRONG INSTABILITY WITH ML CAPES AOA 1500-2000 J/KG COMBINED WITH MODEST MID LEVEL SHEAR SHOULD PROVE MORE THAN SUFFICIENT FOR A FEW SVR STORMS WITH LARGE HAIL AND STRONG WINDS. LONG TERM... THE COMBINATION OF LIFT ALONG THE BOUNDARY AND A MODEST LOW-LVL JET MAY PROVIDE SUFFICIENT MECHANISMS FOR TSTM THREAT TO CONTINUE ACROSS MAINLY EASTERN ZONES MONDAY NIGHT. IN FACT...NOT OUT OF THE QUESTION THAT LIMITED TSTM ACTIVITY COULD CONTINUE WELL INTO TUE MORNING GIVEN THE PROGGED STRONG LOW-LVL MOISTURE ADVECTION AND MODEST DEEP-LAYER SHEAR....ALTHOUGH EXPECT BEST CHC FOR THIS ACTIVITY TO REMAIN TO THE NORTH. SHTWV CURRENTLY SEEN IN WV IMAGERY OFF THE SRN CALIFORNIA COAST WILL MOVE AROUND THE NRN PERIPHERY OF THE UPPER RIDGE AND EMERGE INTO THE CENTRAL PLAINS ON TUESDAY. THE LIFT WITH THIS SYSTEM IN CONJUNCTION WITH UPSLOPE FLOW IS EXPECTED TO PRODUCE WIDESPREAD TSTM ACTIVITY FROM NE NEW MEXICO INTO CENTRAL OKLA BY TUE AFTN. THIS ACTIVITY IS FCST BY MOST GUIDANCE TO FORM AT LEAST ONE MCS/SQUALL LINE WHICH WILL PROPAGATE S-SERLY TUES NIGHT. EXCELLENT EFFECTIVE SHEAR PROFILE AND COLD-POOL DYNAMICS WILL LIKELY LEAD TO A DECENT THREAT OF SVR WIND GUSTS WITH THIS FEATURE. GUIDANCE CONTINUES TO SHIFT THE POTENTIAL PATH OF THIS MCS COMING OUT OF THE PANHANDLE FATHER TO THE WEST...SO HAVE CONTINUED PREVIOUS FCST TREND OF INCREASING COVERAGE/POPS TUES NIGHT. STRONG OUTFLOW FROM THE OVERNIGHT MCS WILL LAY OUT A BOUNDARY SOMEWHERE ACROSS THE AREA ON WED...WHICH SHOULD SLOWLY WASH OUT WED AFTN. THIS SHOULD RESULT IN ONE MORE DAY OF UPSLOPE FLOW WITH SLIGHTLY COOLER AND MORE MOIST AIR FOR AT LEAST NORTHERN AND EASTERN PORTIONS OF THE FA. BUILDING HEIGHTS AND WEAK FLOW BEHIND EXITING WAVE TUE WILL REDUCE TSTM CHCS BUT CANT COMPLETELY RULE THEM OUT ESPECIALLY ACROSS THE NW ZONES IN THE EVE AS SOME TSTMS ROLL OUT OF THE HIGHER TERRAIN OF NM. BEYOND WED...GUIDANCE INDICATES THAT UPPER RIDGE WILL MIGRATE EASTWARD...BECOMING CENTERED OVER WTX BY NEXT WEEKEND. INCREASED SUBSIDENCE SHOULD SUPPRESS MOST IF NOT ALL TSTM ACTIVITY. TEMPS SHOULD SHOW A GRADUAL WARMING TREND INTO THE UPPER 90S/LOWER 100S MOST LOCATIONS. A WEAK BOUNDARY MAY APPROACH THE AREA FRI...MAY BRING SOME RELIEF TO THE NE ZONES AND AN INCREASED /THOUGH STILL LOW/ CHC OF STORMS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 93 64 93 63 / 10 10 20 20 30 TULIA 67 95 65 91 65 / 20 20 20 20 30 PLAINVIEW 66 96 67 93 65 / 20 20 20 10 30 LEVELLAND 67 98 68 97 67 / 20 20 20 10 20 LUBBOCK 72 99 70 96 69 / 20 20 20 10 20 DENVER CITY 68 100 68 99 67 / 20 20 20 10 20 BROWNFIELD 67 101 68 98 68 / 20 20 20 10 20 CHILDRESS 72 97 70 93 71 / 30 20 30 20 40 SPUR 71 101 71 97 68 / 20 20 20 10 30 ASPERMONT 73 102 73 97 71 / 20 10 20 10 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 08
In the hours before
Special weather statement, Jun 15, 4:59 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 459 PM CDT SUN JUN 15 2008 TXZ034-035-040-041-152230- LUBBOCK TX-HOCKLEY TX-LYNN TX-TERRY TX- 459 PM CDT SUN JUN 15 2008 ...STRONG THUNDERSTORM ACROSS TERRY...LYNN...HOCKLEY AND LUBBOCK COUNTIES... AT 454 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF SLIDE...OR ABOUT 15 MILES NORTHEAST OF BROWNFIELD...MOVING EAST AT 21 MPH. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Jun 15, 5:30 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 530 PM CDT SUN JUN 15 2008 TXZ029-030-035-036-152345- FLOYD TX-HALE TX-CROSBY TX-LUBBOCK TX- 530 PM CDT SUN JUN 15 2008 ...STRONG THUNDERSTORM ACROSS LUBBOCK...CROSBY...HALE AND FLOYD COUNTIES... AT 528 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LUBBOCK...OR ABOUT 17 MILES NORTHWEST OF SLATON...MOVING EAST AT 18 MPH. OTHER STRONG THUNDERSTORMS WERE DEVELOPING OVER WESTERN CROSBY AND SOUTHERN FLOYD COUNTIES. BRIEF...STRONG WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE NEAR THUNDERSTORMS. THESE MAY CAUSE LOCALLY VERY DENSE BLOWING DUST. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Jun 15, 6:12 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 612 PM CDT SUN JUN 15 2008 TXZ040-041-160030- LYNN TX-TERRY TX- 612 PM CDT SUN JUN 15 2008 ...STRONG THUNDERSTORM ACROSS TERRY AND LYNN COUNTIES... AT 607 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED JUST NORTHWEST OF NEW MOORE...OR ABOUT 15 MILES SOUTHEAST OF BROWNFIELD...MOVING EAST AT 17 MPH. SMALL HAIL IS EXPECTED WITH THESE STORMS. AND BRIEF...STRONG WIND GUSTS AND LOCALLY DENSE BLOWING DUST ARE POSSIBLE AS WELL. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Jun 15, 6:40 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 640 PM CDT SUN JUN 15 2008 TXZ025-026-160100- CHILDRESS TX-HALL TX- 640 PM CDT SUN JUN 15 2008 ...THIS IS A SIGNIFICANT WEATHER ALERT FOR THE THREAT OF A VERY STRONG THUNDERSTORM MOVING INTO HALL AND CHILDRESS COUNTIES THIS EVENING... AT 640 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A VERY LARGE SEVERE THUNDERSTORM 11 MILES NORTH OF MEMPHIS...MOVING SOUTHEAST AT 35 MPH. AT THE CURRENT MOVEMENT... PARTS OF NORTHEAST HALL COUNTY NEAR AND EAST OF MEMPHIS...AND NORTHERN AND POSSIBLY CENTRAL CHILDRESS COUNTY MAY BE THREATENED. HAIL AND DAMAGING WINDS ARE VERY POSSIBLE WITH THIS STORM...AND WARNINGS MAY BE ISSUED AS WELL BY 700 OR 730 PM. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS. PERSONS IN THE PATH OF THIS STORM SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Jun 15, 7:59 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
759 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 4 ESE MEMPHIS 34.70N 100.48W
06/15/2008 E0.88 INCH HALL TX LAW ENFORCEMENT
&&
RMCQUEENThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:51 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 54 min |
| Jun 15, 8:35 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 55 min |
| Jun 16, 5:43 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 62 min |
| Jun 16, 6:46 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 44 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.